# SDR AALA202507021406

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 44,960 hours, 19,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 PASSENGER DOOR GERT BAR MOUNTS HARD TO RELEASE BAR. LUBED L1 DOOR SLIDE CLIPS AND FLOOR BRACKETS, OPERATIONAL CHECK GOOD. PER AMM 25-66-02.
